# SDR 95FDEA00237

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 470-484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 470-484 LBL 45 WL 208.  REPLACED SEAT TRACK FROM BS 480-510 LBL 45 WL 208 AND CLEANED CORROSION ON TRACK FLANGE AT BS 470 PER FEDEX SRM 53-10-5.
